# SDR DALA2023111209279

- Difficulty date: November 11, 2023
- Submitted: November 12, 2023
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 78,738 hours, 10,241 cycles
- Engine: Pwa PW4168A
- Engine time: 62,918 hours, 8,040 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3354 - DIV - INTO BOS DUE TO LOSS OF THE BLUE HYDRAULIC FLUID. CORRECTIVE ACTION: REPLACED #1 ENG BLUE HYDRAULIC PUMP, BLUE CASE DRAIN FILTER, REPLACED LOW- AND HIGH-PRESSURE FILTERS. MOTORED ENGINE, NO DEBRIS FOUND. (LP 5497610)
